RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2013, Volume 20, Number 4, Pages 65–87 (Mi da740)  

This article is cited in 3 scientific papers (total in 3 papers)

On minimal circuts in Sheffer basis for linear Boolean functions

Yu. A. Kombarov

M. V. Lomonosov Moscow State University, Lenin Gory, 119991 Moscow, Russia

Abstract: Realizations of pairity function and its negation by Boolean circuits in Sheffer basis are considered. The exact value of complexity of pairity function's negation is established. Another result is structure description of minimal circuits for the parity function. Ill. 13, bibliogr. 8.

Keywords: Boolean circuit, pairity function, Sheffer stroke.

Full text: PDF file (351 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.95
Received: 24.12.2012
Revised: 23.04.2013

Citation: Yu. A. Kombarov, “On minimal circuts in Sheffer basis for linear Boolean functions”, Diskretn. Anal. Issled. Oper., 20:4 (2013), 65–87

Citation in format AMSBIB
\Bibitem{Kom13}
\by Yu.~A.~Kombarov
\paper On minimal circuts in Sheffer basis for linear Boolean functions
\jour Diskretn. Anal. Issled. Oper.
\yr 2013
\vol 20
\issue 4
\pages 65--87
\mathnet{http://mi.mathnet.ru/da740}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3114913}


Linking options:
  • http://mi.mathnet.ru/eng/da740
  • http://mi.mathnet.ru/eng/da/v20/i4/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Kombarov, “Complexity and structure of circuits for parity functions”, J. Math. Sci., 233:1 (2018), 95–99  mathnet  crossref
    2. Yu. A. Kombarov, “Upper estimate of realization complexity of linear functions in a basis consisting of multi-input elements”, Moscow University Mathematics Bulletin, 70:5 (2015), 226–229  mathnet  crossref  mathscinet  isi
    3. N. P. Redkin, “Obobschennaya slozhnost lineinykh bulevykh funktsii”, Diskret. matem., 30:4 (2018), 88–96  mathnet  crossref  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:312
    Full text:72
    References:48
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020